# SDR WX0A2015070972726

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 32,065 hours, 21,788 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTS GALLEY OVEN CREATED A BURNING ELEC SMELL.  ONCE OVEN TURNED OFF, SMELL WENT AWAY.  DEFERRED OVEN IAW NEF 25-03A-01, CAT D, EXP 11/5.  NEF LOG UPDATED.
